Ibuprofen can cause side effects that impact the eyes (causing damage to the retina) including cataracts, dry eyes and retinal hemorrhages.
Please be careful when talking ibuprofen. Taking too much can cause nausea,
It could be a response to trauma such as a blow to the head on that side or something else--infection, pressure caused by a mass--on that side. Sometimes dogs who are sleeping under tables may hit their heads if awakened sudd
Reasonable Suspicion for Drug Abuseby
, tremors, jitters
• Poor coordination
• Dilated or pin point pupils
Paraphernalia Indicators... Center lists some indicators for “reasonable suspicion” of drug use by an employee. She categorized...
Sad story and reason is even wor ...by
Sad story and reason is even worse...claims the acne medicine made him impotent and that is why he killed the doctor? I don't think so on this one....probably more here the lines here...BD